# SDR HSRR201706260001

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: General aviation
- Aircraft: N912SV
- Make and model: Beech B200
- Aircraft serial: BB1299
- Aircraft time: 11,939 hours, 13,792 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN ODOR FROM THE AIR CONDITIONING VENTS UPON LANDING. THE AIRCRAFT WAS INSPECTED AND NO FAULTS WERE FOUND. THEY THEN TOOK IT ON A TEST FLIGHT AND COULD NOT DUPLICATE THE REPORTED ODOR.
